[Respiratory dyskinesia].
Аннотация
In this review, we discuss respiratory dyskinesia, which is a rare adverse reaction to antipsychotic medications. The condition may mimic psychogenic hyperventilation syndrome or other respiratory or cardiac disorder. Respiratory dyskinesia is mostly seen in patients with tardive dyskinesia but may precede manifestations of tardive dyskinesia. If a patient receiving antipsychotic medication presents with symptoms of tachypnoea or acute respiratory distress, the possibility of respiratory dyskinesia should be considered, since it is a potentially reversible condition.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.